# SDR R61A202003200433

- Difficulty date: February 29, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION, AFT FUSELAGE INTERNAL SHEAR CLIP AT FRAME 87 STRINGER 28R. REMOVED DAMAGED SHEAR CLIP, IN AFT
CARGO, AT FRAME 87 STRINGER 28R. LOCATED, DRILLED AND INSTALLED NEW SHEAR CLIP, IN AFT CARGO, AT FRAME 87 STRINGER 28R. SURFACE PROTECTION APPLIED. REF
EMB SRM 51-23-00. A/C REMAINS IN CHECK.
